# SDR UPS01837338

- Difficulty date: November 24, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901MOD2
- Part serial: 7739
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REPEAT ITEM (2) - DURING FLIGHT AMBER MX LIGHT ILLUMINATED.  TECH RECOMENDS: REVIEW MX HISTORY.  DURING SMOKE DETECTOR TEST MX INDICATES ON TWO OCCASIONS THAT SDU FB7739 IS FAULTED.  REPLACED BATTERIES, NO HELP.  REMOVE AND REPLACE SAID SDU.  REPLACED LWR SMOKE DETECTOR FB 7739 PER MM 26-18-00.  OPS CHECK GOOD.
